# SDR SWAA991352

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31354
- Condition: Detached
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE FELL OUT OF CONTAINER.  REINSTALLED SLIDE ASSY PER MM.
